# SDR HEEA967829

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 704A33633109
- Condition: Worn Excessively
- Location: M/R Xmsn
- Part time: 1,911 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IS WORN EXCESSIVELY.    SERIAL NUMBERS REMOVED 7824, 7825 AND 7826.
